# SDR YENA20130521108

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 32,654 hours, 11,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 042655
- Condition: Failed
- Location: Cabin
- Part time: 32,654 hours, 11,374 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 383 LGA-FLL, ON WEEKLY CHECK FOUND LEFT EMERGENCY POWER BATTERY AT FAULT.  REPLACED LEFT EMERGENCY POWER SUPPLY UNIT BATTERY IAW M/M 33-51-38, OPS CHECKED NORMAL.
